# SDR USAA070368

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT OK NR 5 STOP PIN ACCESS HOLE ON AFT SIDE OF TORQUE BOX HAS CRACK.  INSTALLED EXTERNAL DOUBLER PER TYP REP 52-10-16, DEFECT SIZE:  .5 INCH.
